# SDR DALA2024090308663

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,755 hours, 11,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0531013) FOUND 4 DENTS ON LOWER AFT CORNER OF L1 DOOR. COMPLIED WITH L1 DOOR REPAIR DELTA ER/A 620279-14 REV O.
